# SDR HEEA080419

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,526 hours
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Part serial: 1270
- Condition: Will Not Test
- Location: Marker Beacon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MARKER BEACON SYSTEM WILL NOT TEST. REPAIRED.
